Nyal Paracetamol 500mg Liquid Caps 16 pack

Nyal Paracetamol 500mg Liquid Caps 16 pack

Lower Autumn Price
Was $4.50 - 25/02/2025
Caution

Always read the label and follow the directions for use. Incorrect use could be harmful.

Available in store
Check other stores

Do not use: - If you are taking other products containing paracetamol unless advised to do so by a doctor or pharmacist. - In children under 7 years of age - If foil seal is broken. Whilst using Nyal Paracetamol: - Keep to the recommended dose - Adults: Do not take this medicine for longer than a few days at a time unless advised to by a doctor - Children and adolescents: Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Ph 13 11 26) or go to a hospital straight away, even if you feel well, because of the risk of delayed, serious liver damage.

Nyal Paracetamol Liquid Capsules provide effective, temporary relief of pain & reduce fever. Gentle on stomachs.

Nyal Paracetamol provides effective, temporary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, mild osteoarthritis, rheumatic pain, period pain, fibrositis, neuralgia, sore throat, tennis elbow, colds and flu. Reduces fever.

Effective, temporary relief from pain and reduces fever

Gentle on stomachs

Free from: sugar, gluten and lactose

Active ingredient (in each gel capsule)Paracetamol 500mg

Storage Instructions: Store below 30C.

Woolworths provides general product information such as allergen and nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews. Product pricing displayed online may differ from pricing available in-store. To display in-store pricing, please select “In-store” as your method of shopping in the Woolworths mobile app and ensure that your selected store location is correct to view current pricing in that store.